# SDR USAAD96049

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- Engine: Pwa JT8D217
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 7696067
- Condition: Failed
- Location: Lt Engine
- Part time: 10,351 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

BOS - FL 478 - AT TOP OF CLIMB, FL 230, LEFT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  OIL TEMPERATURE OF LEFT ENGINE WAS THIRTY TO THIRTY-FIVE DEGREES HIGHER THAN THE RIGHT ENGINE TEMPERATURE.  FLIGHT RETURNED TO BOS AND SHUT DOWN ENGINE ON FINAL APPROACH.  SET: 4 MINUTES.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  (M)
